# SDR FDEA201304110769

- Difficulty date: April 11, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28203
- Aircraft time: 55,509 hours, 17,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146N53183
- Condition: Corroded
- Location: Bs 1680-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR WEB FROM BS 1680-1720 HAS SEVERAL CORRODED AREAS.   REMOVED CORROSION IAW SRM 53-60-51,  FOUND TO BE OUT OF  LIMITS.   REMOVED FLOOR WEB,  LOCATED AND DRILLED NEW WEB.  INSTALLED FLOOR WEB IAW DWG 146N5318 AND SRM 51-40-02.  MAJOR  REPAIR.
